# SDR SWIA202158849

- Difficulty date: April 10, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-537
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RBL 9 FLOOR BEAM HAS CORROSION ON TOP SURFACE INBOARD SIDE AT APPROX FS 409+ 128, FS 463, FS 493 AND FS 537.     (C-CHECK - RO 6/19/21) / REMOVED CORROSION FROM RBL9  AT 4 PLACES AT FS 409+128 , FS 463, FS 493, FS 537 REF REO 601R-53-00-005 REV B DATED 2011/01/06. FOUND TO BE OUT OF LIMITS REF REO 601R-53-00-005 REV B DATED 2011/01/06.RECEIVED  REO 601R-53-41-2913 REV -- DATED 2021-04-27. COMPLETED ALL STEPS OF REO 601R-53-41-2913 REV -- DATED 2021-04-27. COMPLIED WITH 51-900-1003-SKY
